MAUDE Adverse Event Report: ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; SCS LEAD

ABBOTT MEDICAL OCTRODE LEAD KIT, 30CM LENGTH; SCS LEAD
Model Number 3183
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388)
Date of Event 01/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Section d4: expiration date unknown.Section d4: the unique device identifier (udi) is not provided because the manufacture date is before sep 24, 2014.Section h4 - device manufacture date - unknown.
 
Event or Problem Description
It was reported patient had several high impedances on the lead.Surgical intervention was undertaken wherein the entire system was explanted and replaced to address the issue.Therapy was restored post-op.
 
Additional Manufacturer Narrative
Date of event is estimated.

Brand Name
OCTRODE LEAD KIT, 30CM LENGTH
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key21198874
Report Number1627487-2025-00304
Device Sequence Number8443090
Product Code LGW
UDI-Device Identifier05414734406123
UDI-Public05414734406123
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3183
Device Catalogue Number3183
Device Lot Number15854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight61 KG